# SDR SWAA2023061345764

- Difficulty date: May 4, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION...L/H AFT CARGO COMPARTMENT BILGE FLOOR RAIL @ STA 727 - STA 727A STR27L WL 152.7 HAS ELONGATED HOLE. (18-029) L/H AFT CARGO COMPARTMENT BILGE FLOOR RAIL @ STA 727 - STA 727A STR27L WL 152.7 HAS ELONGATED HOLE. (18-029)<[01] REAMED HOLE TO 0.261' NEXT OVERSIZE AT AFT CARGO COMPARTMENT FLOOR RAIL AT STA. 727 - STA. 727A; WL 152.7 PER REF. SRM 51-40-05-0G-0 AND TREATED AND PRIMED AFT CARGO COMPARTMENT FLOOR RAIL AT STA. 727 - STA. 727A; WL 152.7 PER REF. AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.;[02] INSPECTED.;[03] INSPECTED L/H AFT CARGO COMPARTMENT BILGE FLOOR RAIL @ STA 727 - STA 727A STR27L WL 152.7 HAS ELONGATED HOLE
